# SDR AALA202412235512

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 65,855 hours, 27,801 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROWS 15 ABC, 16ABC, AND 17 ABC EMERGENCY ROW END RED LIGHTS INOP. T/S IN REF. TO FIM 33-50-00-810-801 AND FOUND CONNECTOR D95033 DISCONNECTED. RECONNECTED D95033.
